# SDR ORJA95126

- Difficulty date: November 13, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N843RA
- Make and model: Doug DC-9-82
- Aircraft serial: 49615
- System (JASC): 3442 · Weather Radar System
- Part: Antenna
- Condition: Corroded
- Location: Radar
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MINOR SURFACE CORROSION ON FORWARD AND AFT FACE OF RADAR DISH.  REMOVED SURFACE CORROSION AND TREATED, REF DC9 SRM 51-10-3.  OK FOR CONTINUED SERVICE.  (M)
